# SDR SWAA2021030445601

- Difficulty date: January 28, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CURVED BULB SEAL ANGLE AT WBL 201.90 IS CRACKED / REMOVED AND REPLACED L/WING CURVED BULB SEAL ANGLE (FITTING) AT WBL 201.90 IAW SRM 51-40-02-0G-0 PARA 4 AND 9 AND AIPC 57-50-00-25
